# SDR CALA2012070200424

- Difficulty date: July 2, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 37,425 hours, 12,032 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unsecure
- Location: R2
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO PRESSURIZE AFTER TAKEOFF.  F/A REPORTED AIR RUSHING OUT SOUND AT R2 DOOR.  ON ARIVAL, FOUND R2 DOOR INCORRECTALLY CLOSED.  VERIFIED DOOR OPERATION, ALL CHECKED NORMAL.  ACFT OK TO CONTINUE.
